Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Polynomial stabilization of magnetoelastic plates

Full text
Author(s):
Ma, To Fu [1] ; Munoz Rivera, Jaime Edilberto [2, 3] ; Oquendo, Higidio Portillo [4] ; Sobrado Suarez, Fredy Maglorio [5]
Total Authors: 4
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Paulo - Brazil
[2] Lab Nacl Comp Cient, BR-25651075 Petropolis, RJ - Brazil
[3] Univ Fed Rio de Janeiro, Inst Matemat, BR-21941916 Rio De Janeiro - Brazil
[4] Univ Fed Parana, Dept Matemat, BR-81531990 Curitiba, Parana - Brazil
[5] Univ Tecnol Fed Parana, BR-85503390 Pato Branco, Parana - Brazil
Total Affiliations: 5
Document type: Journal article
Source: IMA JOURNAL OF APPLIED MATHEMATICS; v. 79, n. 2, p. 241-253, APR 2014.
Web of Science Citations: 1
Abstract

In this paper, we study the polynomial stabilization for a system of magnetoelastic plates. Linear and nonlinear models are considered. The polynomial stability is obtained by means of a new multiplier given by a first-order hyperbolic problem. (AU)

FAPESP's process: 10/12202-9 - Asymptotic stability of nonlinear hyperbolic equations
Grantee:Ma To Fu
Support type: Regular Research Grants